Quick Search:

uzh logo
Browse by:
bullet
bullet
bullet
bullet

Zurich Open Repository and Archive

Chipot, M; Evans, L (1986). Linearisation at infinity and Lipschitz estimates for certain problems in the calculus of variations. Proceedings of the Royal Society of Edinburgh Sect. A, 102(3-4):291-303.

Full text not available from this repository.

View at publisher


Citations

Altmetrics

Downloads

0 downloads since deposited on 20 Oct 2009
0 downloads since 12 months

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
DDC:510 Mathematics
Uncontrolled Keywords:integral functional; regularity; minimizers; "blow up" argument; linearization at infinity
Language:English
Date:1986
Deposited On:20 Oct 2009 11:18
Last Modified:28 Nov 2013 01:48
Publisher:The RSE Scotland Foundation
ISSN:0308-2105
Publisher DOI:10.1017/S0308210500026378
Official URL:http://journals.cambridge.org/action/displayJournal?jid=PRM
Related URLs:http://www.ams.org/mathscinet-getitem?mr=852362
http://www.zentralblatt-math.org/zmath/en/search/?q=an:0602.49029

Users (please log in): suggest update or correction for this item

Repository Staff Only: item control page